One-sided best simultaneous $L_1$-approximation for a compact set
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 127-140
Sung Ho Park and Hyang Joo Rhee
Sogang University, Duksung Women's University
Abstract : In this paper, we discuss the characterizations and uni-queness of a one-sided best simultaneous approximation for a compact subset from a convex subset of a finite-dimensional subspace of a normed linear space $C_1(X).$ The motivation is furnished by the characterizations of the one-sided best simultaneous approximations for a finite subset $ \{ f_1,\ldots,f_\ell \} $ for any $ \ell \in \Bbb N. $
Keywords : Best simultaneous approximation
MSC numbers : 41A28, 41A65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd